# SDR SWAA2012121010374

- Difficulty date: November 28, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 26,062 hours, 11,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 146A9403237
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR CUT OUT FWD REVEAL IS CRACKED.  REMOVED AND REPLACED C2 DOOR CUTOUT FWD REVEAL IAW B737 SRM 51-40-02 P/N 146A9403-237 PO 790191265
